Follow
Oscar Zamora Luna
Oscar Zamora Luna
Verified email at ucr.ac.cr - Homepage
Title
Cited by
Cited by
Year
The maximum number of Pℓ copies in a Pk-free graph
E Gyori, N Salia, C Tompkins, O Zamora
Discrete Mathematics & Theoretical Computer Science 21 (1), 2018
27*2018
Avoiding long Berge cycles: the missing cases k = r + 1 and k = r + 2
B Ergemlidze, E Győri, A Methuku, N Salia, C Tompkins, O Zamora
Combinatorics, Probability and Computing 29 (3), 423-435, 2020
192020
The Maximum Number of Pentagons in a Planar Graph
E Győri, A Paulos, N Salia, C Tompkins, O Zamora
arXiv preprint arXiv:1909.13532, 2019
172019
The Structure of Hypergraphs without long Berge cycles
E Győri, N Lemons, N Salia, O Zamora
Journal of Combinatorial Theory, Series B 148, 239-250, 2021
152021
Ramsey numbers of Berge-hypergraphs and related structures
N Salia, C Tompkins, Z Wang, O Zamora
arXiv preprint arXiv:1808.09863, 2018
152018
The Maximum Number of Paths of Length Three in a Planar Graph
E Gyori, A Paulos, N Salia, C Tompkins, O Zamora
arXiv preprint arXiv:1909.13539, 2019
132019
The maximum number of paths of length four in a planar graph
D Ghosh, E Győri, RR Martin, A Paulos, N Salia, C Xiao, O Zamora
Discrete Mathematics 344 (5), 112317, 2021
122021
Generalized Planar Tur\'an Numbers
E Győri, A Paulos, N Salia, C Tompkins, O Zamora
arXiv preprint arXiv:2002.04579, 2020
112020
The maximum Wiener index of maximal planar graphs
D Ghosh, E Győri, A Paulos, N Salia, O Zamora
Journal of Combinatorial Optimization 40 (4), 1121-1135, 2020
92020
Saturation problems in the Ramsey theory of graphs, posets and point sets
G Damásdi, B Keszegh, D Malec, C Tompkins, Z Wang, O Zamora
European Journal of Combinatorics 95, 103321, 2021
52021
Planar Tur\'an Number of the
D Ghosh, E Győri, A Paulos, C Xiao, O Zamora
arXiv preprint arXiv:2006.00994, 2020
52020
The maximum number of induced 's in a planar graph
D Ghosh, E Győri, O Janzer, A Paulos, N Salia, O Zamora
Journal of Graph Theory 99 (3), 378-398, 2022
42022
The Turán number of the square of a path
C Xiao, GOH Katona, J Xiao, O Zamora
Discrete Applied Mathematics 307, 1-14, 2022
42022
A note on the Turán number of disjoint union of wheels
C Xiao, O Zamora
Discrete Mathematics 344 (11), 112570, 2021
42021
Turán numbers of Berge trees
E Gyori, N Salia, C Tompkins, O Zamora
arXiv preprint arXiv:1904.06728, 2019
42019
Inverse Turán numbers
E Győri, N Salia, C Tompkins, O Zamora
Discrete Mathematics 345 (5), 112779, 2022
22022
The maximum number of paths of length three in a planar graph
A Grzesik, E Győri, A Paulos, N Salia, C Tompkins, O Zamora
Journal of Graph Theory, 2022
22022
Connected hypergraphs without long Berge-paths
E Győri, N Salia, O Zamora
European Journal of Combinatorics 96, 103353, 2021
22021
An Erdős-Gallai type theorem for vertex colored graphs
N Salia, C Tompkins, O Zamora
Graphs and Combinatorics 35 (3), 689-694, 2019
22019
Tur\'an numbers of Berge trees
E Győri, N Salia, C Tompkins, O Zamora
arXiv preprint arXiv:1904.06728, 2019
22019
The system can't perform the operation now. Try again later.
Articles 1–20